# SDR AWXA200300972

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 43,859 hours, 20,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Seat Row 9 Lt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 LT WAS INOPERATIVE.   MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 9 LT, OPERATIONAL CHECK WAS GOOD.
